Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An identity in Jordan rings


Author: Marshall Hall
Journal: Proc. Amer. Math. Soc. 7 (1956), 990-998
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081895-4
MathSciNet review: 0081895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On Jordan algebras of linear transformations, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 524-555. MR 0016759 (8:63c)
  • [2] -, A structure theory for Jordan algebras, Ann. of Math. vol. 48 (1947) pp. 546-567. MR 0021546 (9:77f)
  • [3] -, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 503-527. MR 0038959 (12:475d)
  • [4] P. M. Cohn, On homomorphic images of special Jordan algebras, Canadian Journal of Mathematics vol. 6 (1954) pp. 253-264. MR 0060496 (15:678c)
  • [5] N. Jacobson A theorem on the structure of Jordan algebras, To appear in Proc. Nat. Acad. Sci. U.S.A. MR 0075934 (17:822c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081895-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society